Top
10
Doctor insights on: What Do I Do About My Weekly Headaches Just Using Advil Right Now

Share
1

1
What do I do about my weekly headaches? Just using Advil (ibuprofen) right now.

What do I do about my weekly headaches?  Just using Advil (ibuprofen) right now.

Treatment: If they are occurring weekly, i would give something to prevent them. There are many different medications that i use. ...Read more

See 2 more doctor answers

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


3

3
I'm having a migraine headache , I took excedrine migraine about 7 hours ago, can I take an Advil (ibuprofen) or excedrine extra strength now?

I'm having a migraine headache , I took excedrine migraine about 7 hours ago, can I take an Advil (ibuprofen) or excedrine extra strength now?

No: You should not not take more than 2 tabs in 24 hours, unless directed by a physician. I can not suggest taking any more of this drug or any other drug of this nature until 24 hours has passed. If however you are feeling extreme pain please go to a clinic for an exam. ...Read more

See 1 more doctor answer
4

4
I have had a headache right behind my eyes for about a week now. I have taken Advil (ibuprofen) but it doesn't seem to even touch it. What could be causing this?

I have had a headache right behind my eyes for about a week now. I have taken Advil (ibuprofen) but it doesn't seem to even touch it.  What could be causing this?

Optic neuritis: Any changes in vision or double vision? Behind the eye pain (retro-orbital) pain can be caused by inflammation. In younger women, if accompanied by other visual symptoms can represent optic neuritis. Since the pain seems severe, you should see your ophthalmologist for a complete dilated exam to check for this and other problems such as optic nerve swelling. ...Read more

See 2 more doctor answers
5

5
Digestive issues.. Please help? My names lyndsay and i'm 21 years old. Recently, I have had sharp headaches at night time. I usually take some Advil and the headache is gone in the morning. This has been going on for three nights now. Yesterday, i had som

Digestive issues.. Please help? My names lyndsay and i'm 21 years old. Recently, I have had sharp headaches at night time. I usually take some Advil and the headache is gone in the morning. This has been going on for three nights now. Yesterday, i had som

The : The GI (gastrointestinal) symptoms you described may be related to an infectious process. However, it is more likely that you are dealing with a viral gastroenteritis as opposed to an intestinal infection. The symptoms usually resolve in about a week or so. Make sure you drink plenty of fluids. If you are not better yet and/or have fever, blood or mucous in your stool, seek medical care right away. Take care. ...Read more

6

6
I just started taking Avonex (interferon beta 1a) for about a month. It is giving me horrible headaches. I have been taken Advil with no relief. Is there something else?

I just started taking Avonex (interferon beta 1a) for about a month. It is giving me horrible headaches. I have been taken Advil with no relief. Is there something else?

Antibiotics: if you are taking any medicine that is giving you " horrible" side effect for a month that you can not control it is time to call you doctor for help. ...Read more

8

8
I took Nyquill at 8 am this morning because of my cough,now it's 11:22 and i have a headache,is it safe to take advil (ibuprofen)?

STOP!: You should NOT take this medication during the DAY (That's why its called NY----QUILL NY=NIGHT) You can take Advil (ibuprofen) along with this medication but use the medication correctly! Hope this helps! Dr Z ...Read more

10

10
I have a friend who very nearly died as result of an allergic reaction to Advil (ibuprofen). He is experiencing extreme headaches right now. What can he take?

I have a friend who very nearly died as result of an allergic reaction to Advil (ibuprofen). He is experiencing extreme headaches right now. What can he take?

Aspirin, acetaminoph: Acetaminophen (Tylenol (acetaminophen) and other brands) or aspirin would be fine. He might be able to tolerate NSAIDs other than ibuprofen, e.g. naproxen, but after such a severe reaction, it's probably best to not take the chance. If any doubt or continuing concern, he should get a physician's advice in person. ...Read more

Dr. Bennett Machanic
4,162 doctors shared insights

Headache (Definition)

The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more


Dr. Heidi Fowler
1,697 doctors shared insights

Advil (Definition)

Advil ...Read more